# SDR AALA201506229017

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 38,948 hours, 25,965 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CC2056
- Condition: Saturated
- Location: Rt Elevator
- Part time: 37,980 hours, 18,532 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SURFACE, THERMO GRAPHIC INSPECTION SHOWS A WATER INGRESS INDICATION AT 93" TO 95.5" FROM THE INBD END OF THE ELEVATOR & 4" TO 6" FROM THE TE.  REPLACED ELEVATOR IAW 26L30027001.
